# SDR 06FDEA0864

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BS 700 AT STRINGER 28L CORROSION ON STRINGER AND WEB.    CORRECTIVE ACTION:  REMOVED DAMAGE,LOCATED, DRILLED AND INSTALLED NEW STRINGER   AT STA 700 TO 720 AND S28L ALL IAW FX B727 SRM'S 53-10-3 FIG1,51-30-2 AND 53-10-1.
